RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 11–12 (Mi dan39114)  

MATHEMATICS

On a conditionally correct problem for the biharmonic equation

M. A. Atakhodzhaev

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR, Tashkent

Full text: PDF file (204 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 17.02.1975

Citation: M. A. Atakhodzhaev, “On a conditionally correct problem for the biharmonic equation”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 11–12

Citation in format AMSBIB
\Bibitem{Ata75}
\by M.~A.~Atakhodzhaev
\paper On a conditionally correct problem for the biharmonic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 11--12
\mathnet{http://mi.mathnet.ru/dan39114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0385136}
\zmath{https://zbmath.org/?q=an:0334.31007}


Linking options:
  • http://mi.mathnet.ru/eng/dan39114
  • http://mi.mathnet.ru/eng/dan/v223/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019